Medscape has compiled a list of inquiries from doctors and other medical professionals who are speaking out on what they are seeing.
Dr. Brian Lenzkes said most of his patients have not had severe side effects, but he has seen neurological changes in some of his patients. In one case, an elderly male suffered from severe ataxia just two weeks after the Pfizer shot. Just three hours after taking the shot, a 28-year-old came down with acute seizures that devolved into severe tachycardia. Dr. Lenzkes also lost a former patient, who was “extremely healthy with normal labs,” but passed away just eight days after the second shot.
Dr. Cassandra Balomiri, a previously healthy 29-year-old resident doctor, has been experiencing side effects for 15 weeks, post vaccination. She says these adverse events are being ignored en masse. “For the first time in my life I got the feeling that people are just ignored!” she said. It doesn’t matter how many adverse events that she and her colleagues report, “nothing comes out officially.” The information is buried, and patients are left feeling alone, stuck with the problems.
Dr. Candice Black reports “lower leg muscle twitching” post vaccination, a sudden issue that gives her anxiety. She says, “it doesn’t seem to be going away” and is only getting worse.
Dr. Alex Vasquez pointed out that fraud was used to determine the vaccine’s efficacy. “At first the FDA gave emergency authorization based on antibody response which they mislabeled as "efficacy" and now they say that antibodies are meaningless and should not be measured,” he said.
Dr. Peter Angelin said the FDA’s emergency use authorization (EUA) bypasses serious safety concerns, inflicting “short and long-term side effects on different populations.”
Dr. Ivan Iriarte is concerned that the “safe and effective” mantra is being used deceptively and in a violently coercive manner, subjecting countless young, healthy people to serious problems like myocarditis and blood clots. He warns, “This vaccine, if offered at all, should be given only to adults at high risk of COVID, only voluntarily, and only with full disclosure of information.”
Jack Holder, a physical therapist from the UK is disgusted that healthcare practitioners can’t express their concerns without being “branded as an anti-vaxxer or conspiracy theorist.” He has witnessed a surge in patients (recently vaccinated) with “foot pains, inflammation, burning and tingling sensations in feet and legs as well as sciatic pains.” These pains did not exist before, he said, but the patients often do not link the “newly developed pains” to the vaccine, so countless side effects go unreported.
Dr. Signee Hoffman works in a musculoskeletal clinic. He reports on several patients who come in with severe inflammation and musculoskeletal issues after taking the shots. One patient was a 76-year-old woman who was rushed to the ER 72 hours post injection. The shot caused atrial fibrillation, but she was ultimately coerced to get a second dose regardless of her hospitalization. Another patient is a 66-year-old nurse who began vomiting with dry heaves and cold sweats, post vaccination. Her medical doctor said the vaccine reaction was normal! A third patient of his suffered from neuropathy on the left side of her face. She suddenly came down with TMJ pains, severe migraines and was eventually diagnosed with a blood clot in her left popliteal vein.
Sonya T, an RN and hospital administrator, experienced neurological symptoms that lasted twelve hours after the first dose. After the second dose, the neurological symptoms worsened and lasted several months. These symptoms included involuntary movement of the hand and thumb of the vaccinated arm. She also dealt with “muscle twitching” throughout her face and suffered from unexplained headaches and fatigue for four months. She says she would never let her children take the vaccines.
Why would anyone want their body to produce these spike proteins, which enhance the binding of SARS-CoV-2 to human tissues, while producing the vascular and neurological sequelae of the infection? The Salk Institute for Biological Studies released a study showing how the spike protein passes the blood brain barrier and causes vascular endothelial damage. Over 5,000 deaths have been reported to the Vaccine Adverse Events Reporting System, and a majority of these reports have come from ICUs, emergency rooms, personal care physicians and pharmacies. Seizures, encephalitis, micro-vascular infarcts, brain bleeds, disseminated intravascular coagulopathies and sudden multi-system organ failure are just a few of the leading health issues that are being observed post vaccination by medical professional around the world.